大学情報データベース

研究者 : 渡辺 秀司 46 件中 1 - 46 件目

表示件数

【論文】

The second-order phase transition in the BCS-Bogoliubov model of superconductivity and its operator-theoretical proof
【全著者名】 Shuji Watanabe
【掲載雑誌名】 RIMS Kokyuroku
【巻・号・頁】 2089: 166-176
【発表年月】 2018年08月
Smoothness and Monotone Decreasingness of the Solution to the BCS-Bogoliubov Gap Equation for Superconductivity
【全著者名】 Shuji Watanabe and Ken Kuriyama
【掲載雑誌名】 Journal of Basic and Applied Sciences
【巻・号・頁】 13: 17-25
【発表年月】 2017年03月
Hardy inequalities for functions vanishing at negligible sets and its applications
【全著者名】 Sobajima, Motohiro; Watanabe, Shuji
【掲載雑誌名】 APPLICABLE ANALYSIS
【巻・号・頁】 95(1): 203-208
【発表年月】 2016年01月
量子電磁力学におけるカイラル対称性の自発的破れとMaskawa-Nakajima方程式
【全著者名】 渡辺 秀司
【掲載雑誌名】 数理解析研究所講究録
【巻・号・頁】 1980: 28-36
【発表年月】 2016年01月
Fixed point theorems and the BCS gap equation for superconductivity
【全著者名】 Watanabe, Shuji
【掲載雑誌名】 RIMS Kokyuroku
【巻・号・頁】 1921: 84-90
【発表年月】 2014年10月
An operator-theoretical treatment of the Maskawa-Nakajima equation in the massless abelian gluon model
【全著者名】 Watanabe, Shuji
【掲載雑誌名】 JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
【巻・号・頁】 418(2): 874-883
【発表年月】 2014年10月
Applications of fixed point theorems to the BCS gap equation for superconductivity
【全著者名】 Shuji Watanabe
【掲載雑誌名】 Banach and Function Spaces IV
【巻・号・頁】 IV: 425-433
【発表年月】 2014年01月
The Solution to the BCS Gap Equation for Superconductivity and Its Temperature Dependence
【全著者名】 Watanabe, Shuji
【掲載雑誌名】 ABSTRACT AND APPLIED ANALYSIS
【巻・号・頁】 : 932085
【発表年月】 2013年09月
Addendum to `The solution to the BCS gap equation and the second-order phase transition in superconductivity'
【全著者名】 Shuji Watanabe
【掲載雑誌名】 Journal of Mathematical Analysis and Applications
【巻・号・頁】 405(2): 742-745
【発表年月】 2013年09月
Temperature dependence of the solution to the BCS gap equation
【全著者名】 Shuji Watanabe
【掲載雑誌名】 RIMS Kokyuroku
【巻・号・頁】 1805: 1-9
【発表年月】 2012年08月
The solution to the BCS gap equation and the second-order phase transition in superconductivity
【全著者名】 Shuji Watanabe
【掲載雑誌名】 Journal of Mathematical Analysis and Applications
【巻・号・頁】 383(2): 353-364
【発表年月】 2011年11月
A mathematical proof that the transition to a superconducting state is a second-order phase transition
【全著者名】 Shuji Watanabe
【掲載雑誌名】 Far East Journal of Mathematical Sciences
【巻・号・頁】 34(1): 37-57
【発表年月】 2009年07月
Fourier type analysis originating from quantum mechanics
【全著者名】 Yoshio Ohnuki and Shuji Watanabe
【掲載雑誌名】 International Journal of Mathematical Sciences
【巻・号・頁】 8(1-2): 1-30
【発表年月】 2009年06月
The gap equation in the BCS-Bogoliubov theory of superconductivity from the viewpoint of an integral transform
【全著者名】 Shuji Watanabe
【掲載雑誌名】 RIMS Kokyuroku
【巻・号・頁】 1618: 142-151
【発表年月】 2008年12月
Smoothness of the gap function in the BCS-Bogoliubov theory of superconductivity
【全著者名】 Shuji Watanabe
【掲載雑誌名】 Far East Journal of Mathematical Sciences
【巻・号・頁】 31(2): 181-200
【発表年月】 2008年11月
Superconductivity and the BCS-Bogoliubov theory
【全著者名】 Shuji Watanabe
【掲載雑誌名】 JP Journal of Algebra, Number Theory and Applications
【巻・号・頁】 11: 137-158
【発表年月】 2008年08月
Mathematical Analysis of the BCS-Bogoliubov Theory
【全著者名】 Shuji Watanabe
【掲載雑誌名】 RIMS Kokyuroku
【巻・号・頁】 1600: 92-103
【発表年月】 2008年05月
Fourier type analysis and applications to quantum mechanics
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Internat. J. Applied Math. Statistics, A special issue on Functional Equations, Integral Equations, Differential Equations and Applications
【巻・号・頁】 10(S07): 116-131
【発表年月】 2007年09月
BCS状態より低いエネルギーをもつ超伝導状態
【全著者名】 渡辺秀司
【掲載雑誌名】 日本数学会関数解析学分科会講演アブストラクト
【巻・号・頁】 : 74-75
【発表年月】 2007年09月
An embedding theorem of Sobolev type and its applications
【全著者名】 Yoshio Ohnuki / Shuji Watanabe
【掲載雑誌名】 Far East Journal of Mathematical Sciences
【巻・号・頁】 26(1): 25-53
【発表年月】 2007年07月
超伝導とBCS理論の数理
【全著者名】 渡辺 秀司
【掲載雑誌名】 日本数学会 2007年度年会 関数解析学分科会講演アブストラクト
【巻・号・頁】 : 6-7
【発表年月】 2007年03月
Fourier type analysis and quantum mechanics
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Proceedings of the 5th International ISAAC Congress, World Scientific Publishing Company
【発表年月】 2007年
量子力学における点変換、S^1上の量子力学、およびフーリエ型の変換
【全著者名】 大貫義郎 / 渡辺 秀司
【掲載雑誌名】 京都大学数理解析研究所講究録 「力学系と微分幾何学」
【巻・号・頁】 1500: 146-156
【発表年月】 2006年07月
Integral transforms, commutation relations in quantum mechanics and applications
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 A special issue of Analysis in Theory and Applications
【発表年月】 2005年02月
The dilatation operator in quantum mechanics and its applications
【全著者名】 Yoshio Ohnuki / Shuji Watanabe
【掲載雑誌名】 Far East J. Math. Sci.
【巻・号・頁】 15(3): 353-367
【発表年月】 2004年12月
An embedding theorem of Sobolev type
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Integral Transforms and Special Functions
【巻・号・頁】 vol. 15: 369-374
【発表年月】 2004年08月
新たなフーリエ解析をめざして
【全著者名】 渡辺 秀司
【掲載雑誌名】 数理解析研究所講究録
【巻・号・頁】 1352: 95-105
【発表年月】 2004年01月
An example of a point transformation in quantum mechanics
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Bulletin Aichi Univ. Tech.
【巻・号・頁】 vol. 1: 107-110
【発表年月】 2004年01月
An integral transform and its applications
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Integral Transforms and Special Functions
【巻・号・頁】 vol. 14: 537-549
【発表年月】 2003年12月
Characterization of point transformations in quantum mechanics
【全著者名】 Yoshio Ohnuki / WATANABE SHUJI
【掲載雑誌名】 Journal of Analysis and Applications
【巻・号・頁】 vol. 1: 193-205
【発表年月】 2003年11月
A space of Sobolev type for an operator with singularity
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 International Journal of Mathematical Sciences
【巻・号・頁】 vol. 2: 53-66
【発表年月】 2003年08月
Quantum mechanics on S^1 based on Dirac formalism
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Applicable Analysis
【巻・号・頁】 vol. 82: 25-34
【発表年月】 2003年01月
A generalized Fourier transform and its applications
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Integral Transforms and Special Functions
【巻・号・頁】 vol. 13: 321-344
【発表年月】 2002年08月
Applications of a generalized Fourier transform to a partial differential equation
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Far East Journal of Mathematical Sciences
【巻・号・頁】 7: 165-174
【発表年月】 2002年06月
The motion of a quantum mechanical particle under the inverse square potential
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Applicable Analysis
【巻・号・頁】 81: 607-613
【発表年月】 2002年03月
The explicit solutions to the time-dependent Schroedinger equations with the singular potentials k/(2x^2) and k/(2x^2) + w^2x^2/2
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Communications in Partial Differential Equations
【巻・号・頁】 26: 571-593
【発表年月】 2001年03月
The explicit solution of a diffusion equation with singularity
【全著者名】 Michiaki Watanabe / WATANABE SHUJI
【掲載雑誌名】 Proceedings of the American Mathematical Society
【巻・号・頁】 vol. 126, 383-389
【発表年月】 1998年07月
An embedding theorem of Sobolev type for an operator with singularity
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Proceedings of the American Mathematical Society
【巻・号・頁】 vol. 125, 839-848
【発表年月】 1997年12月
Sobolev type theorems for an operator with singularity
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Proceedings of the American Mathematical Society
【巻・号・頁】 vol. 125, 129-136
【発表年月】 1997年03月
Self-adjointness of the operators in Wigner's commutation relations
【全著者名】 Yoshio Ohnuki / WATANABE SHUJI
【掲載雑誌名】 Journal of Mathematical Physics
【巻・号・頁】 vol. 33, 3653-3665
【発表年月】 1992年11月
Self-adjointness of the momentum operator with a singular term
【全著者名】 Michiaki Watanabe / WATANABE SHUJI
【掲載雑誌名】 Proceedings of the American Mathematical Society
【巻・号・頁】 vol. 107, 999-1004
【発表年月】 1989年10月
A harmonic oscillator system with the generalized commutation relations
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Journal of Mathematical Physics
【巻・号・頁】 vol. 30, 376-379
【発表年月】 1989年05月
Self-adjointness of the Bose-like oscillator Hamiltonian
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Progress of Theoretical Physics
【巻・号・頁】 vol. 80, 947-952
【発表年月】 1988年08月
A measure of CP nonconservation
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Progress of Theoretical Physics
【巻・号・頁】 vol. 78, 752-754
【発表年月】 1987年05月
Extra U(1) phenomenology from the E8 X E8 superstring theory
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Progress of Theoretical Physics
【巻・号・頁】 vol. 76, 915-927
【発表年月】 1986年10月
Monojets and Production of a new heavy particle
【全著者名】 WATANABE SHUJI
【掲載雑誌名】 Progress of Theoretical Physics
【巻・号・頁】 vol. 75, 656-663
【発表年月】 1986年06月